# SDR 56000973

- Difficulty date: December 17, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N898CB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600097
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: DJ6KJA002
- Condition: Shorted
- Location: Mlg
- Part time: 4,314 hours, 4,433 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED ON GEAR RETRACTION.  12/26/02  REPAIRED WIRE NR DJ6KJA002 UNDER CO-PILOTS FLOOR.  WIRE WAS SHORTING TO GROUND CAUSING GEAR CONTROL CIRCUIT BREAKER TO POP.  SWANG GEAR NUMEROUS TIMES WITH NO DISCREPANCIES NOTED.
